Alert archive / New York / Tornado Warnings in 2009

Tornado Warning 7, NWS Binghamton, NY

June 30, 2009Delaware County, Sullivan County, New York

NWS Binghamton, NY issued this tornado warning at Jun 30, 2009, 1:43 PM EDT for Delaware County, Sullivan County, New York. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2009, 1:43 PM EDT (17:43 UTC)
Expired
Jun 30, 2009, 2:11 PM EDT
In force
28 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Delaware County, NY, Sullivan County, NY

The radar

The Albany radar (KENX), 84 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:02 PM EDTTSTM WND DMG5 Nne Hazel, NYLARGE TREE DOWN NEAR BEAVERKILL CAMPGROUND.
Jun 30, 2:05 PM EDTHAIL 0.75Lewbeach, NYTREES AND WIRES DOWN
Jun 30, 2:06 PM EDTTSTM WND DMG1 Nne Lewbeach, NYTREE DOWN ON BEAVERKILL RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:37 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2009-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2009-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KBGM 301743
TORBGM
NYC025-105-301845-
/O.NEW.KBGM.TO.W.0007.090630T1743Z-090630T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
143 PM EDT TUE JUN 30 2009

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL DELAWARE COUNTY IN CENTRAL NEW YORK...
  NORTH CENTRAL SULLIVAN COUNTY IN CENTRAL NEW YORK...

* UNTIL 245 PM EDT

* AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HAZEL...
  MOVING NORTHEAST AT 20 MPH.

* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
  JOSCELYN AND ROCKLAND BY 150 PM EDT...
  LEWBEACH BY 205 PM EDT...
  DUNRAVEN AND WOLF HOLLOW BY 230 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.

&&

LAT...LON 4208 7464 4202 7478 4199 7470 4198 7469
      4187 7484 4191 7498 4219 7483 4209 7461
TIME...MOT...LOC 1743Z 211DEG 18KT 4191 7489

$$
2 follow-up statements
000 
WWUS51 KBGM 301800
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
200 PM EDT TUE JUN 30 2009

NYC025-105-301845-
/O.CON.KBGM.TO.W.0007.000000T0000Z-090630T1845Z/
DELAWARE NY-SULLIVAN NY-
200 PM EDT TUE JUN 30 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR NORTH
CENTRAL SULLIVAN AND CENTRAL DELAWARE COUNTIES...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR JOSCELYN...MOVING
NORTHEAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  LEWBEACH BY 210 PM EDT...

ANOTHER STORM WITH A POSSIBLE TORNADO WAS JUST NORTH OF DEBRUCE AND 
WILL BR OVER RURAL AREAS OF EXTREME NORTHEAST SULLIVAN COUNTY BY 
210 PM. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4208 7464 4202 7478 4199 7470 4198 7469
      4187 7484 4191 7498 4219 7483 4209 7461
TIME...MOT...LOC 1757Z 211DEG 18KT 4197 7484

$$
000 
WWUS51 KBGM 301811
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
211 PM EDT TUE JUN 30 2009

NYC025-105-301818-
/O.CAN.KBGM.TO.W.0007.000000T0000Z-090630T1845Z/
DELAWARE NY-SULLIVAN NY-
211 PM EDT TUE JUN 30 2009

...THE TORNADO WARNING FOR NORTH CENTRAL SULLIVAN AND CENTRAL
DELAWARE COUNTIES IS CANCELLED...

THE CIRCULATIONS WITH THE THUNDERSTORM HAVE WEAKENED...AND THEREFORE 
THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE 
THUNDERSTORM WARNING REMAINS IN EFFECT FOR THIS STORM FOR THE 
POSSIBILITY OF LARGE HAIL. 

A FUNNEL CLOUD WAS REPORTED IN LIVINGSTON MANOR AROUND 155 PM. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4208 7464 4202 7478 4199 7470 4198 7469
      4187 7484 4191 7498 4219 7483 4209 7461
TIME...MOT...LOC 1808Z 211DEG 18KT 4202 7480

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jun 30, 1:33 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 30, 1:33 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
133 PM EDT TUE JUN 30 2009

.SYNOPSIS...
A LARGE AREA OF LOW PRESSURE OVER THE GREAT LAKES WILL SPREAD
MOISTURE ACROSS THE AREA FOR MOST OF THE WEEK. THE SYSTEM WILL
FINALLY PULL NORTHWARD FRIDAY AND ALLOW SOMEWHAT DRIER AIR BACK
INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LRG MASS OF CONV SHWRS ROTATING THRU THE UPR TROF AND INTO THE
FCST AREA. SHWRS SUPPORTED BY HTG AND THE NOSE OF A JET PUSHING
INTO ERN NY CREATING GOOD UPR DIVERGENCE. HAVE GONE WITH CAT POPS
EVERYWHERE AND EMBEDDED SCT CONV THIS AFTN AS THE LGTNG DISPLAY
SHOWS A FEW STRIKES ARND. SPC DOES INDEED HAVE AN AREA OF SLGT
CHANCE OF SVR OVER THE ERN ZONES...BUT IT SEEMS AS THOUGH THE
MASS OF CONV AND CLDS SHD LIMIT INDIVIDUAL SVR STORMS...HWVR IT
WILL BE MONITORED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
H5 LOW STALLS JUST EAST OF LAKE HURON THROUGH WEDNESDAY. THIS
EVENING, CONVECTIVE ACTIVITY WILL DIMINISH WITH LOSS OF DAYTIME
HEATING WITH COVERAGE GOING FROM LIKELY TO SCATTERED. COVERAGE
WILL ONCE AGAIN PICK UP ON WEDNESDAY WITH POPS BACK TO LIKELY ALL
AREAS. CONVECTIVE PARAMETERS ARE WEAKER THAN TODAY SO SEVERE
WEATHER IS UNLIKELY BUT INCLUDED A CHANCE FOR AFTERNOON/EVENING
THUNDERSTORMS.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...H5 LOW STARTS TO SLOWLY
LIFT NORTHEAST. AGAIN AREAL COVERAGE WILL BE GREATEST DURING THE
DAYTIME PERIOD WITH JUST CHC POPS PRIMARILY AT NIGHT. CONVECTIVE
POTENTIAL FOR THURSDAY LOOKS WEAK AGAIN SO ONLY INCLUDED ISOLATED
THUNDERSTORMS DURING THE AFTERNOON.

DAYTIME MAXES WILL BE BELOW NORMAL WITH HIGHS RANGING FROM THE
UPPER 60S TO LOWER 70S. NIGHTTIME LOWS MID TO UPPER 50S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
STILL NO CHGS TO LONG TERM FCST AS UL CONTS TO PLAGUE THE REGION.
CUD SEE A BRIEF BREAK LATE IN THE WEEKEND BFR ANOTHER TROF DIGS
BACK IN.

PREV DISCUSSION...
NO BIG CHANGES TO THE PREVIOUS FORECAST WITH THE PERSISTENT UPPER
TROF MOVING THROUGH OUR AREA. UNSETTLED WEATHER EXPECTED THROUGH
FRIDAY WITH THE CUT OFF LOW IN THE AREA THROUGH FRIDAY NIGHT. BY
FRIDAY NIGHT THE 0Z EURO FROM LAST NIGHT BEGINS TO PUSH THE CUT
OFF LOW TO OUR EAST...ALLOWING FOR SOME HOPES IN IMPROVEMENT JUST
IN TIME FOR THE 4TH OF JULY. MEANWHILE THE GFS IS MUCH SLOWER WITH
THE PROGRESSION OF THE CUT OFF LOW...KEEPING IT OVERHEAD THROUGH
THE FIRST PART OF THE WEEK. MUCH LIKE THE PREVIOUS FORECAST I WENT
WITH HPC GUIDANCE WHICH LEANS TOWARD THE FASTER PROGRESSION. EVEN
IF YOU BELIEVE THE FASTER PROGRESSION OF THE EURO...WE WILL BE IN
A NORTHWEST FLOW WITH SUBTLE SHORT WAVES MOVING THROUGH WHICH WILL
KEEP LOW END CHANCES FOR SHOWERS IN THROUGH THE WEEKEND.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
PREVAILING WEATHER THROUGH 0Z WILL BE VFR WITH MVFR CEILINGS AND
MVFR/IFR VISIBILITIES IN AREAS OF HEAVIER RAIN AND THUNDERSTORMS.
KAVP SAW A THUNDERSTORM MOVE RIGHT OVER THE TERMINAL AND EVEN HERE
THE IFR CONDITIONS ONLY LASTED 30 MINUTES. THIS WILL BE THE CASE
THIS AFTERNOON WITH IFR CONDITIONS NOT LASTING LONG ENOUGH TO
INCLUDE IN THE TAFS AT THE MOMENT. INSTEAD I PUT A TEMPO GROUP OF
MVFR CEILINGS AND VSBYS THROUGH AFTERNOON TO COVER WHAT IS
HAPPENING NOW. WILL FOLLOW THE CONVECTION THIS AFTERNOON AND
AMEND AS NEEDED.

CONVECTION WILL END BY EVENING WITH MAINLY DRY CONDITIONS
OVERNIGHT. BOTH MODELS INDICATE THE POSSIBILITY OF SOME CLEARING
TONIGHT...WITH THE NAM BEING THE MORE OPTIMISTIC MODEL. ANY
AMOUNT OF CLEARING WILL LEAD TO LIFR/IFR FOG RESTRICTIONS. I
STARTED A TREND WITH MVFR CEILINGS AND A SCT DECK AROUND 200 FEET.
AFTER WE GET DONE WITH THE AFTERNOON CONVECTION WE CAN PUT MORE
FOCUS ON TONIGHT...AND BY THAT TIME CONFIDENCE SHOULD BE A BIT
HIGHER.

OUTLOOK...

WED THRU SUN...POSSIBLE MVFR IN SCATTERED SHOWERS AND/OR
TSTMS. OCNL IFR POSSIBLE AT TIMES THRU THE PD.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...DGM/RRM
SHORT TERM...RRM
LONG TERM...PVN
AVIATION...HEDEN
Hazardous weather outlook, Jun 30, 11:48 AM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1148 AM EDT TUE JUN 30 2009

NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038-011600-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
TIOGA-BROOME-BRADFORD-
1148 AM EDT TUE JUN 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOW PRESSURE NEAR LAKE HURON WILL PRODUCE SHOWERS TODAY WITH THE
CHANCE FOR THUNDERSTORMS. THERE IS THE POTENTIAL FOR A FEW OF
THESE STORMS TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL.
THE CHANCE FOR THIS ISOLATED SEVERE WEATHER WILL BE BEST EAST OF
INTERSTATE 81.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NYZ046-057-062-PAZ039-040-043-044-047-048-072-011600-
OTSEGO-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1148 AM EDT TUE JUN 30 2009

...SEVERE THUNDERSTORM WATCH 533 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

LOW PRESSURE NEAR LAKE HURON WILL PRODUCE SHOWERS TODAY WITH THE
CHANCE FOR THUNDERSTORMS. THERE IS THE POTENTIAL FOR A FEW OF
THESE STORMS TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL.
THE CHANCE FOR THIS ISOLATED SEVERE WEATHER WILL BE BEST EAST OF
INTERSTATE 81.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 30, 12:29 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1229 PM EDT TUE JUN 30 2009

PAZ044-047-301730-
LACKAWANNA PA-LUZERNE PA-
1229 PM EDT TUE JUN 30 2009

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR PLAINS...AND
  MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HUGHESTOWN AND PITTSTON AT 1235 PM EDT...
  AVOCA AND DUPONT AT 1240 PM EDT...
  OAKHILL AND MOOSIC AT 1245 PM EDT...
  SCRANTON AND WEST SCRANTON AT 1250 PM EDT...
  DUNMORE AND ELMHURST AT 1255 PM EDT...
  THROOP AND OLYPHANT AT 100 PM EDT...
  JESSUP AND WINTON AT 105 PM EDT...
  ARCHBALD AT 110 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

DJN
Local storm report, Jun 30, 12:47 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1247 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             1 NW EAST BRANCH        41.99N 75.13W
06/30/2009  E0.75 INCH       DELAWARE           NY   PUBLIC

            PENNY SIZE HAIL LASTED FOR ABOUT 5 MINUTES AT THE
            BUCKHORN LODGE.

&&

HEDEN
Local storm report, Jun 30, 1:00 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
100 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             HONESDALE               41.58N 75.25W
06/30/2009  E0.75 INCH       WAYNE              PA   PUBLIC

&&

MJN
Local storm report, Jun 30, 1:01 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
101 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             1 E FISHS EDDY          41.97N 75.15W
06/30/2009  E0.88 INCH       DELAWARE           NY   TRAINED SPOTTER

&&

MJN
Local storm report, Jun 30, 1:10 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
110 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     HEAVY RAIN       WEST PITTSTON           41.33N 75.80W
06/30/2009  E1.70 INCH       LUZERNE            PA   PUBLIC

            THIS HEAVY RAIN FELL IN 20 MINUTES AND ON RT 92 EXETER
            AVE BETWEEN THE 700-900 BLOCK OF EXETER AVE IS
            TEMPORARILY CLOSED AS ROAD IS FLOODED.

&&

MJN
Local storm report, Jun 30, 1:21 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
121 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             HONESDALE               41.58N 75.25W
06/30/2009  M0.88 INCH       WAYNE              PA   PUBLIC

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 12:06 PM EDTAreal Flood AdvisoryBGMSteuben, Yates78 min
Jun 30, 12:07 PM EDTSevere Thunderstorm WarningBGMDelaware33 min
Jun 30, 12:46 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan44 min
Jun 30, 1:25 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan65 min
Jun 30, 2:23 PM EDTSevere Thunderstorm WarningBGMSullivan22 min
Jun 30, 2:25 PM EDTSevere Thunderstorm WarningBGMDelaware28 min
Jun 30, 2:38 PM EDTAreal Flood AdvisoryBGMDelaware, Sullivan3 hr
Jun 30, 4:51 PM EDTSevere Thunderstorm WarningBGMSchuyler, Steuben, Yates24 min
Jun 30, 5:04 PM EDTAreal Flood AdvisoryBGMSteuben116 min
Jun 30, 5:11 PM EDTSevere Thunderstorm WarningBGMSchuyler34 min

Nearby

Tornado Warnings in New York, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.